Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 1, Pages 49–80 (Mi izv3958)  

This article is cited in 1 scientific paper (total in 1 paper)

On expansion of functions with singularities in a conditionally convergent series of eigenfunctions

V. A. Il'in


Full text: PDF file (2641 kB)

Bibliographic databases:
Received: 22.12.1956

Citation: V. A. Il'in, “On expansion of functions with singularities in a conditionally convergent series of eigenfunctions”, Izv. Akad. Nauk SSSR Ser. Mat., 22:1 (1958), 49–80

Citation in format AMSBIB
\Bibitem{Ili58}
\by V.~A.~Il'in
\paper On expansion of functions with singularities in a~conditionally convergent series of eigenfunctions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 1
\pages 49--80
\mathnet{http://mi.mathnet.ru/izv3958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95326}
\zmath{https://zbmath.org/?q=an:0078.09204}


Linking options:
  • http://mi.mathnet.ru/eng/izv3958
  • http://mi.mathnet.ru/eng/izv/v22/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:178
    Full text:81
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021